# SDR A6WA202103037680

- Difficulty date: February 22, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 37,522 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601360023
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS654.50 BETWEEN STR 24R AND STR 25R PUNCTURED .  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED CUT OUT ON FRAME AT FS 654.50 BETWEEN STR 24R AND STR 25R, PERFORMED  HFEC WITH NO DEFECTS NOTED. FORMED ANGLE, LOCATED AND DRILLED REPAIR ANGLE. ALODINED,  PRIMED AND PAINTED REPAIR ANGLE. INSTALLED REPAIR ANGLE REF EA NO. AWAC-CRJ253-01570 REV IR DATED 02/24/2021
